# SDR KY7A2024010600038

- Difficulty date: January 3, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 37,599 hours, 50,228 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HYDRAULIC FAILURE / LH MLG LEAKING. TIGHTENED HYDR LINES ON POWER. TIGHTENED HYDRAULIC LINES, TIGHTENED BOLTS ON FLAP SERVO. COMPLETED GROUND RUN, LEAK CHECK GOOD.  IAW SAE27 MM 29-10-10 W13P. FERRY FLIGHT KLLA TO KDEN COMPLETED.
